# SDR COEA2017040514912

- Difficulty date: April 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210911200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP FWD SKIN HAS CORROSION BETWEEN RIBS 20 - 21. REPAIR IAW SRAS CETS-1637/17.
